# SDR AU510001482

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 76
- System (JASC): 5751 · Ailerons
- Part: Spar
- Part number: 1051300002
- Condition: Cracked
- Location: Aileron
- Part time: 9,707 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT AILERON UPPER DOUBLER AND SPAR CRACKED. CRACK LENGTHS 10MM (0.39IN) IN DOUBLER AND 5MM (0.196IN) IN SPAR. (CASA# 510001482)
